# SDR AALA202109283383

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: C
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 12,105 hours, 4,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Incorrect
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WRONG SWITCH  INSTALLED AT 3L EVACUATION SWITCH POSITION REMOVED INCORRECT SWITCH AND INSTALLED CORRECT SWITCH 2062VU PER TSM 23-79-00-810-905-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 23-73-00.
